Distributed curvature and stability of fullerenes

Fowler, P.W., Nikolic, S., De Los Reyes, R. et al. (1 more author) (2015) Distributed curvature and stability of fullerenes. Physical Chemistry Chemical Physics, 17 (35). pp. 23257-23264. ISSN 1463-9076



  • Fowler, P.W.
  • Nikolic, S.
  • De Los Reyes, R.
  • Myrvold, W.
Copyright, Publisher and Additional Information: © 2015 the Owner Societies . This is an author produced version of a paper subsequently published in Physical Chemistry Chemical Physics. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 12 August 2015
  • Published (online): 13 August 2015
  • Published: 21 September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 04 Oct 2016 14:31
Last Modified: 21 Mar 2018 13:18
Published Version: http://dx.doi.org/10.1039/c5cp03643g
Status: Published
Publisher: Royal Society of Chemistry
Refereed: Yes
Identification Number: https://doi.org/10.1039/c5cp03643g
Related URLs: